Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 60, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 23, 2018, 5:29 AM CDT for Llano County, Texas. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2018, 5:29 AM CDT (10:29 UTC)
- Expired
- Sep 23, 2018, 11:03 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Llano County, TX
The radar
The Ft Hood radar (KGRK), 125 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Llano River at Llano (LLAT2). The gauge peaked at 10.52 ft at Sep 23, 2018, 4:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
233
WGUS44 KEWX 231029
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
529 AM CDT Sun Sep 23 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Llano River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-240006-
/O.NEW.KEWX.FL.W.0060.180923T1029Z-180924T0006Z/
/LLAT2.1.ER.180923T0819Z.180923T1100Z.180923T1206Z.NO/
529 AM CDT Sun Sep 23 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Llano River at Llano.
* until this evening...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 10.0 feet...Minor lowland flooding can swamp boats in the lower
Llano River in Kingsland.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Llano 10 10 10.1 Sun 05 AM 10.3 3.9 2.6 2.5 2.4
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$1 follow-up statement
739
WGUS84 KEWX 231603
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1103 AM CDT Sun Sep 23 2018
...The flood warning is cancelled for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-231633-
/O.CAN.KEWX.FL.W.0060.000000T0000Z-180924T0006Z/
/LLAT2.1.ER.180923T0819Z.180923T0900Z.180923T1014Z.NO/
1103 AM CDT Sun Sep 23 2018
The flood warning is cancelled for
the Llano River at Llano.
* At 10:00 AM Sunday the stage was 7.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 3.8 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Llano 10 10 7.4 Sun 10 AM 3.8 2.7 2.5 2.5 2.4
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 23, 3:30 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 23, 3:30 AM CDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 330 AM CDT Sun Sep 23 2018 .SHORT TERM (Today through Monday)... Below normal temperatures are forecast today, in the wake of yesterday's cold front and with abundant cloud cover across the northeast 2/3rds of the CWA. Models are generating patchy light QPF today across the Hill Country into the I-35 corridor and near and east of the I-35 corridor on Monday, as some weak forcing and moisture wrap into the area around the mid level low, which opens up tomorrow and lifts northeast. Overall coverage will be patchy/isolated with rain chances 20% or less. Slightly warmer tomorrow afternoon with partial clearing taking place. && .LONG TERM (Monday Night through Saturday)... Moisture pool during the day on Tuesday will remain confined to the Coastal Plains. A few showers will be possible across the southeast CWA during the day. Highs on Tuesday back near normals for this time of year. An upper level trough will deepen into the Southern Plains Tuesday night and Wednesday, sending a cold front south towards the area. The moisture pool across the Coastal Plains will surge north into South Central Texas Tuesday night and Wednesday, in advance of the trough and front. Models are keying in on increasing PoPs Wednesday morning into the I-35 corridor and expanding farther northwest during the afternoon. The weak front looks to enter the Hill Country, southern Edwards Plateau, and portions of the Rio Grande Wednesday afternoon and evening and stall somewhere over the central CWA Thursday morning, although there are questions on exactly where this will take place. Broad convergent low level flow ahead of the front, where precipitable water values of 1.8-2.0 inches are pooled, and modest height falls with the tail end of the trough approaching and moving into the region, should generate good chances for scattered showers and storms Wednesday and Thursday. Forecast confidence decreases Friday into next weekend. The front looks to wash out somewhere over the area by Thursday afternoon. However high moisture values still remain pooled over the area and there are signals in both the GFS and ECMWF of a continued weakness and disturbances aloft remaining over the region. This could continue rain chances Friday into next weekend, although confidence in timing and locations is low. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 79 70 86 72 90 / 10 - 20 10 - Austin Bergstrom Intl Airport 79 68 87 71 90 / 10 - 20 10 10 New Braunfels Muni Airport 81 69 88 71 91 / 10 - 20 10 10 Burnet Muni Airport 76 66 83 69 88 / 10 10 20 0 - Del Rio Intl Airport 84 68 89 70 91 / 0 0 0 0 0 Georgetown Muni Airport 77 67 84 70 89 / 10 10 20 - - Hondo Muni Airport 81 69 87 71 91 / 10 - 10 0 - San Marcos Muni Airport 79 69 87 71 90 / 10 - 20 10 10 La Grange - Fayette Regional 82 70 89 72 90 / 10 10 20 10 30 San Antonio Intl Airport 81 69 87 72 90 / 10 - 20 10 10 Stinson Muni Airport 82 70 88 73 91 / 10 - 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...04 Synoptic/Grids...Runyen
Hazardous weather outlook, Sep 22, 8:33 AM CDT, 20 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 833 AM CDT Sat Sep 22 2018 TXZ171>173-183>194-202>209-217>225-228-231345- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 833 AM CDT Sat Sep 22 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms will continue through the middle of the morning. This may add to runoff keeping rivers and streams in flood. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... While spotter activation is not anticipated, any reports of heavy rainfall or flooding are appreciated.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 12:54 AM CDT | River Flood Warning | EWX | Val Verde | 31 hr |
| Sep 23, 1:58 PM CDT | River Flood Warning | EWX | Val Verde | 35 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.